Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: American Mathematical Society
التنسيق: مقال
اللغة:English
English
منشور في: American Mathematical Society 2010
الموضوعات:
الوصول للمادة أونلاين:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt